# SDR P5CA9601254

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Probe
- Part number: 856CC12
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN PITOT PROBE HEATER LIGHT ILLUMINATED IN CRUISE.  DUE TO WEATHER EN ROUTE THE DECISION WAS MADE TO RETURN TO MELBORNE.  REPLACED THE RIGHT MAIN PITOT PROBE, FUNCTIONAL AND LEAK CHECKED PER MAINTENANCE MANUAL 34-11-01.
